International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 6, Part A

Relation of radicals with strong vertex connectivity and ideal symmetry in near rings


Author(s): Ashok Kumar Pandey

Abstract: The most interesting and active field of current research in mathematics is theory of near- ring due to its wide application in coding theory, group theory, geometry, cryptography and block- designing etc. Near rings are one of the generalized structure of rings, the study and research on near- rings is very systematic and continuous. Near- rings around in all directions of mathematics and continuous research is being conducted. In this paper we study about the relation of radicals in a Near ring with strong vertex connectivity of graphs.

Pages: 65-67 | Views: 58 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
Ashok Kumar Pandey. Relation of radicals with strong vertex connectivity and ideal symmetry in near rings. International Journal of Statistics and Applied Mathematics. 2019; 4(6): 65-67.
Call for book chapter
International Journal of Statistics and Applied Mathematics